MAUDE Adverse Event Report: INSET¿30; INSET 30 60/13 GREY

INSET¿30; INSET 30 60/13 GREY
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient experienced high blood glucose.She stated issues with infusion set in the form of kinked cannula.Prior to hospitalization, she tried correcting her blood glucose level with correction bolus and mdi but it still did not came down.Subsequently, she was taken to emergency room (er), where she stayed for more than 6 hours, her blood glucose level was 1179 mg/dl and was diagnosed with diabetic ketoacidosis following which she was admitted to the intensive care unit (icu).The patient was given intravenous drip, insulin drip and a sodium bicarbonate flush as a corrective treatment.Reportedly, the patient was using infusion set for less than a day.The patient was hospitalized for two days.She also stated, that she inserted the cannula in scar tissue and it was found to be kinked.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
INSET¿30
Common Device Name
INSET 30 60/13 GREY
MDR Report Key8238774
Report Number3003442380-2019-00115
Device Sequence Number11310288
Product Code FPA
UDI-Device Identifier05705244007123
UDI-Public05705244007123
Combination Product (Y/N)N
PMA/510(K) Number
K061374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2016
Initial Report FDA Received Date01/11/2019
Patient Sequence Number1